For the past 4 weeks I haven't been able to sleep due to this feeling of being aroused. It's only started since having my implanon removed. Has anyone else experienced this?
Hi, i have read that there are several reported side effect symptoms after having the implant removed, such as low mood, pain, sickness, and feelings of being pregnant although the women were not. However i have not read anywhere about feelings of arousal??? But maybe someone else on the forum will be able to offer some insight?
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2013 • 1 answer
I got my implanon removed 2 weeks ago, and I've had so many side effects, I feel sick to my stomach?
Posted 16 May 2014 • 16 answers
Posted 18 Feb 2016 • 0 answers
Hi so I have had my implanon since 2012 and haven't gotten it removed. lately been feeling a little?
Posted 9 Mar 2016 • 0 answers
Posted 18 Jul 2017 • 1 answer